| Model Number |
MSERIES BI-PHASIC |
| Medical Device Problem Code |
Energy Output Problem (1431)
| Health Effect - Clinical Code |
No Patient Involvement (2645)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Zoll medical corporation evaluated the device and the reported malfunction was not replicated or confirmed.The device was put through extensive testing without duplicating the malfunction.The associated external paddles were not returned to zoll for evaluation as part of this investigation.The device's paddle well contact clips were replaced as a precaution.The device was recertified and returned to the customer.No trend is associated with reports of this type.
Event or Problem Description
Complainant alleged that during a routine shift check by a clinician, the device's defib output was incorrect via external paddles.Complainant indicated that there was no patient involvement in the reported malfunction.